Advances in Differential Equations
- Adv. Differential Equations
- Volume 5, Number 4-6 (2000), 515-555.
A filtration problem with nonlinear Darcy's law and generalized boundary conditions
We prove the existence of solutions for a filtration problem related to an incompressible flow governed by a nonlinear Darcy's law. Generalized boundary conditions are allowed. Bounded and unbounded domains are considered.
Adv. Differential Equations Volume 5, Number 4-6 (2000), 515-555.
First available in Project Euclid: 27 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Carrillo, J.; Lyaghfouri, A. A filtration problem with nonlinear Darcy's law and generalized boundary conditions. Adv. Differential Equations 5 (2000), no. 4-6, 515--555. https://projecteuclid.org/euclid.ade/1356651339.